# SDR SWAA2022032119451

- Difficulty date: September 19, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 43,277 hours, 30,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AAF IS DELAMINATED ON UPPER SURFACE IN MULTIPLE LOCATIONS / CABIN FLOOR PANEL 241AAF WAS REPLACED BY FABRICATION DUE TO AMOUNT OF ALL DAMAGE IAW SRM 53-00-50-2R-0 PARA 1.A. NOTE AND BOEING DWG 147A5810 ID:0008. 59812U 23SEP19
